Took Pradaxa for about 8 weeks, got metal taste in mouth, stomach cramps, nausea, diarrhea..Doctor weaned me off it over a two week period. Stopped taking it on 1/15/12..All side effect gone except the metal taste in the mouth. How long will it last... No food taste good with the metal taste
A lot of people are complaining about this issue. However there is no information on how long the metal taste is lasting in patients. I would suggest that you report your side effects along with there durations to the FDA's Adverse Event Reporting System (AERS). It is the only way this information will be collated and then reported to the patients, doctors, and manufacturer. I was lucky; I did not have this problem.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Victoza, many side effects including vomiting, back ache & metal taste in mouth, do these get better
Posted 27 Sep 2012 • 1 answer
Posted 23 Aug 2013 • 2 answers
Posted 27 Jan 2016 • 0 answers
Posted 30 Jan 2017 • 2 answers
Posted 19 Feb 2018 • 0 answers